Cassini determinant involving the (a;b)-hyper-Fibonacci numbers

Downloads

DOI:

https://doi.org/10.26637/MJM0803/0035

Abstract

In the present paper, we establish some combinatorial properties of the (a,b)-hyper-Fibonacci numbers in order to extend the Cassini determinant.

Keywords:

Generalized Fibonacci numbers, Generalized hyper-Fibonacci numbers, Cassini determinant

Mathematics Subject Classification:

Mathematics
  • Pages: 939-944
  • Date Published: 01-07-2020
  • Vol. 8 No. 03 (2020): Malaya Journal of Matematik (MJM)

N. G. Voll, The Cassini identity and its relatives, Fibonacci Quart., 48(3)(2010), 197-201.

R. L. Graham, D. E. Knuth and O. Patashnik, Concrete Mathematics, Addison-Wesley, 1994.

E. P. Miles, Jr., Generalized Fibonacci numbers and associated matrices, Amer. Math. Monthly, 67(1960), 745752.

M. Werman and D. Zeilberger, A bijective proof of Cassini's Fibonacci identity, Discrete Math., 58(1)(1986), 109.

I. Martinjak and I. Urbiha, A new generalized Cassini determinant, Colloquium Mathematicum, 145(2016), 209218.

A. Dil and I. Mező, A symmetric algorithm for hyperharmonic and Fibonacci numbers, Appl. Math. Comput., 206(2)(2008), 942-951.

N. N. Cao and F. Z. Zhao, Some properties of hyperfibonacci and hyperlucas numbers, J. Integer Seq., 13(8)(2010), Article 10.8.8, $11 mathrm{pp}$.

  • NA

Metrics

PDF views
22
Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20263.0
|

Published

01-07-2020

How to Cite

Lyes Ait-Amrane, and Djilali Behloul. “Cassini Determinant Involving the (a;B)-Hyper-Fibonacci Numbers”. Malaya Journal of Matematik, vol. 8, no. 03, July 2020, pp. 939-44, doi:10.26637/MJM0803/0035.